RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 53, Issue 5  


Trajectories covering flows for branched coverings of the sphere and projective plane
S. Kh. Aranson, E. V. Zhuzhoma
3
Semiclassical asymptotics of a model problem
V. V. Belov, V. P. Maslov, O. Yu. Shvedov
14
A description of normal extensions
B. N. Biyarov, M. Otelbaev
21
On a finite-dimensional variant of the method of the projection of the remote point
V. A. Boikov
29
Structure of neighborhoods of edges in planar graphs and simultaneous coloring of vertices, edges and faces
O. V. Borodin
35
Application of quantum stochastic calculus to optimal control
A. Bukas
48
Proof of S. P. Novikov's conjecture on the semiclassical motion of an electron
I. A. Dynnikov
57
Solvability of the Riemann boundary-value problem on a fractal arc
B. A. Kats
69
On the integrability of logarithmic derivatives of measures
E. P. Krugova
76
Optimal recovery of derivatives of bounded analytic and harmonic functions from inaccurate data
K. Yu. Osipenko
87
Inverse mappings for homeomorphisms of class BL
Yu. A. Peshkichev
98
Convergence of integrals with respect to $L_0$-valued measures
V. M. Radchenko
102
Boundary properties of a multidimensional singular integral
R. K. Seifullaev
107
Generalized quaternion algebras
A. A. Tuganbaev
120
On the category of $\mathcal U$-sets for series in the Walsh system
N. N. Kholshchevnikova
129

Brief Communications
Prescription of measures on functional spaces by means of numerical densities and path integrals
A. I. Kirillov
152
A problem on Theonian triangles (TT)
S. Sh. Kozhegel'dinov
155
The Whitney constants are bounded by two
Yu. V. Kryakin
158
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019